Product Name
UNAZIN COLD
Composition / Packing Size
Paracetamol, Phenylephrine Hydrochloride, Diphenhydramine Hydrochloride And Caffeine (500+5+25+30mg) / 20*10 BLI
Product Description
CAFFEINE+DIPHENHYDRAMINE+PARACETAMOL+PHENYLEPHRINE belongs to the class of cough and cold medications primarily used to treat symptoms of the common cold such as sneezing, runny nose, fever, headache, body pains, congestion, stuffy nose or watery eyes.
Send
Enquiry Now